# SDR ASOA201611283082

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 32,850 hours, 25,979 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE IN THE GALLEY AND THE FIRST 3 AISLES.  MAINTENANCE INSPECTED AND SECURED THE CONNECTOR ON THE NR 2 BATTERY POWER SUPPLY. OPERATIONAL CHECKS WERE GOOD.
